American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A78) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] H. E. Stone. Matrix representation of simple halfrings . Trans. Amer. Math. Soc. 233 (1977) 339-353. MR 0466233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert Allan Stephenson. Jacobson structure theory for Hestenes ternary rings . Trans. Amer. Math. Soc. 177 (1973) 91-98. MR 0335583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1